# SDR 113005N133CS1

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N133CS
- Make and model: Cessna 525
- Aircraft serial: 5250502
- Aircraft time: 2,532 hours, 2,224 cycles
- Engine: Wilint FJ44
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: I, B, G

## Discrepancy

WHILE AT CRUISE, THE CABIN DEPRESSURIZED RAPIDLY.  THE 10,000 FOOT CABIN ALTITUDE WARNING LIGHT ILLUMINATED AS THE CABIN WAS CLIMBING AT 3000 FEET/MINUTE, REACHING 16,000 FEET.  CREW RECEIVED APPROVAL FROM ATC TO PERFORM EMERGENCY DESCENT TO 10,000 FEET.  AT 10,000 FEET THE CREW SET CONTROL TO MANUAL AND WERE ABLE TO STABILIZE CABIN ALTITUDE.  AIRCRAFT WAS DIVERTED FOR MAINTENANCE.
